MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10605
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: patient is over 65 years old.Device is a combination product.
 
Event or Problem Description
It was reported that stent dislodgment occurred.The target lesion was located in the calcified and tortuous circumflex artery.A 3.50 x 28mm synergy stent was advanced but failed to cross due to tortuosity.A guidezilla guide extension catheter was then advanced for support.However, when the device was advanced out of the guidezilla towards the lesion, the stent sheared off from the balloon.An emerge balloon was inflated to pin the stent in place.Bifemoral access was stuck and a second 7f non-bsc guide catheter was used with a gooseneck snare.The snare captured the end of the stent floating in the aorta, and the inflated balloon pinning the stent was deflated after the gooseneck captured the stent.The stent was pulled through the non-bsc guide catheter and out of the body.A 3.0 x 15mm nc quantum apex was advanced for dilatation and the procedure was completed with a 3.5x28mm synergy stent.No patient complications were reported and the patient's status was fine.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7895643
Report Number2134265-2018-61158
Device Sequence Number19269320
Product Code NIQ
UDI-Device Identifier08714729840305
UDI-Public08714729840305
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2020
Device Model Number10605
Device Catalogue Number10605
Device Lot Number0022245213
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2018
Initial Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;